ON THE GROUP OF SEPARABLE QUADRATIC ALGEBRAS AND STACKS

Autor(en): Pirashvili, Ilia
Stichwörter: Mathematics
Erscheinungsdatum: 2019
Herausgeber: CAMBRIDGE UNIV PRESS
Journal: GLASGOW MATHEMATICAL JOURNAL
Volumen: 61
Ausgabe: 1
Startseite: 151
Seitenende: 167
Zusammenfassung: 
The aim of this paper is to study the group of isomorphism classes of torsors of finite flat group schemes of rank 2 over a commutative ring R. This, in particular, generalizes the group of quadratic algebras (free or projective), which is especially well studied. Our approach, however, yields new results even in this case.
ISSN: 00170895
DOI: 10.1017/S0017089518000150

Show full item record

Google ScholarTM

Check

Altmetric